# SDR CALA2017061201810

- Difficulty date: June 12, 2017
- Submitted: June 12, 2017
- Operation: Air carrier
- Aircraft: N12221
- Make and model: Boeing 737824
- Aircraft serial: 28930
- Aircraft time: 59,248 hours, 21,240 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A3088301
- Part serial: 3606
- Condition: Damaged
- Location: L2 Door
- Part time: 46,803 hours, 16,179 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L2 DOOR PIN IS STICKING OUT OF THE FLAP THAT CONNECTS TO GIRT BAR . REPLACED THE SLIDE IAW MM 25-66-01-400-801.
